# SDR CA130308011

- Difficulty date: March 7, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 55,323 hours
- Engine: Pwa JT8D15A
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Failed
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

(CAN) CREW REPORTED UPON ADVANCING THRUST ON TAKEOFF ROLL NR 1 ENGINE FAILED. TAKEOFF ABORTED ACFT RETURNED TO GATE WITH OUT INCIDENT.  UPON MAINTENANCE INVESTIGATION, SIGNIFIGANT METAL DEBRIS LOCATED IN TAIL PIPE INDICATED TURBINE FAILURE.  ENGINE REPLACED.
